# SDR YENA20151118570

- Difficulty date: November 18, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 44,538 hours, 15,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6415,  MAIN CABIN FWD WET AREA FLOOR SUPPORT FRAMES 12 TO 24,  Y1292 CORRODED.    REPLACED FLOOR SUPPORT IAW SRM 51-72-11.
